Sunday, June 5, 2011

My Gut is Always Right!


I listened to my gut feeling about the Viagra...and I was right!! This morning I woke up and the bleeding had seemed to slow down. I held my breath all day and now it seems to have stopped. I am hoping that this is not a fluke and that it is either a result of my estrogen going up (really good thing) or the fact that I stopped the Viagra. Since I don't want my excitement to be premature, I am going to hold off until tomorrow to restart the Viagra. I have also decided to go back to taking it four times a day instead of two. If the bleeding starts again I will know what is causing it and I will discontinue the Viagra permanently.  Now that I have the bleeding issue under control (for now), I need to focus on getting my lining nice and thick. I have never gone over a 7.2 and I would like to see if above an 8 this time. I guess we will see. 

Tomorrow I go to CNY at 11am for my IvIg infusion. Since Benadryl is administered at the start of the infusion, I have decided to take the rest of the day off. Benadryl tends to kick my ass. I am going to ask the nurse that is doing my infusion tomorrow if she will draw my blood for the estrogen level, as my ultrasound and blood work is not scheduled until 1. Even though I will be on the surgical side of the clinic, I am sure that they will do this for me. I figured if they can draw it at 11, that they will have the results at the time of my ultrasound. This way if I have any questions about my protocol I will be able to ask my RE right then and there. Only 18 more hours until I know that fate of this cycle!

1 comment:

  1. i am so terribly sorry for what the past week has thrown at you. i'm glad the bleeding slowed down for you but am so sorry for all you endured w/the pain, both physically and emotionally. i hope this week brings better news for you and you get some peace of mind. you certainly deserve it. thinking positive for you.
    <3

    ReplyDelete